MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X19 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X19 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3595
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Extraskeletal ossification (1428)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a patient presented with heterotopic ossification.A revision surgery is scheduled to remove the device.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a patient presented with heterotopic ossification at level c5/6.A revision surgery was performed to remove the device.During removal of the device, the poly part of the implant was damaged.They used a rongeur to remove it.Once it was removed, the surgeon continued to decompress and then fused using a cage and plate.
 
Additional Manufacturer Narrative
Corrections in d1 and d4: catalog number, lot number, and udi number.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation product was returned and evaluated.All three components had evidence of iatrogenic damage.The articulating surface of the polyethylene insert showed machining marks, burnishing, and multidirectional scratches.Overall the results of the stage i analysis are consistent with a device having a short implantation time and iatrogenic damage.Potential cause root cause was unable to be determined.This event could possibly be attributed to operational or patient factors.Dhr review per dhr review, the part was likely conforming when it left zimvie control.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X19 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15789402
Report Number3004788213-2022-00096
Device Sequence Number5501676
Product Code MJO
UDI-Device Identifier03662663000185
UDI-Public(01)03662663000185(17)200501(10)5239911
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Catalogue NumberMB3595
Device Lot Number5239911
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer11/29/2022
01/30/2023
04/17/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/21/2022
02/27/2023
04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale